How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46938
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have been unable to eat, only drink water number of

Customer Question

I have been unable to eat, only drink water for a number of days due to pain. now body has gone into extreme detox mode due to the pain meds etc i have had to take and body is swamped with toxins it cannot get rid of fast enough. Extreme nausea so strong i cannot take a sip of water or move around, will soon be dehydrated. I also have institial cystitis which is becoming more and more painful without fluid intake. Bowel is beginning to show signs of being affected which will cause more pain and dehydration. Do not want more medication to overload system even more, but desperately need help.
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.
HelloYour description requires A&E, as you describe it. I am not sure what your exact question is here.We answer medical questions.This is clearly not a self help or home treatment situation.Dehydration is dangerous, and you can die from it.It can cause other problems as well.Bowel infection with dehydration is even more serious.Call emergency and get a ride to A&E immediately. OK, so that is an initial answer….Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Expert:  Dr. David replied 1 year ago.
This is Dr. Davidit sounds like you are going through pain medication or opiate withdraw.your symptoms of nausea, diarrhea, abdominal pains are very classic for opiate withdrawyes, you should go to the ER or Accident and Emergencies department at your local hospital for evaluationthey can give you normal saline IV fluids into your veins to give you fluids to help your organs work better as your body withdraws from opiates.this will help your kidneys make urine and help decrease bladder and interstitial cystitis pains. taking in milk thisle complex is not going to do it.let me know if you have other questions.if done for now, please leave positive rating above the chat box so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com